Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


lymphadenopathy 2h following first stribild tablet
Jul 26, 2013

CD4<100 vl300k dx 15 days ago after a salivary gland issue prompted a test. i progressed pretty fast with neg elisa 2007.

i just took my 1st tab of stribild tonight, took a pill at 812 pm. it is now 1030 and my right inguinal node is swollen >1cm and my neck nodes feel full. i wasn't even palpating them, i just went to scratch an "itch" and noticed incidentally. i have never had LAD before. i have no other symptoms.

have you ever heard of this? i am praying its a sign that it's working and that i will have robust immune recovery , i think it's way too soon for IRIS and i have no other signs of a rash/allergy.

Response from Dr. Young

Hello and thank you for posting.

Nope, never heard of this as a side effect. Indeed, other than the unlikely allergic reaction, it would not be likely that lymphadenopathy is related to your medications.

If your symptoms persist, I'd suggest speaking to your care provider.

Be well, BY



Previous
3 months test, HIV negative
Next
Kidney function

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement